# SDR 2006FA0000044

- Difficulty date: January 17, 2006
- Submitted: January 17, 2006
- Operation: General aviation
- Aircraft: N176MA
- Make and model: Diamon DA20-C1
- Aircraft serial: C0345
- Aircraft time: 18 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 0110040110
- Part serial: 96274879
- Condition: Burned
- Location: Radio Panel
- Part time: 18 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HEADSET MICROPHONE JACKS ARE UNIQUILY WIRED FOR ANR HEADSETS WITH AIRCRAFT SUPPLIED POWER FROM THE MICROPHONE JACK KEY TERMINAL. THIS IS WIRED DIFFERANTLY THAN SHOWN IN MFG GMA-340 INSTALLATION MANUAL. USE OF STANDARD AIRCRAFT HANDHELD MIC IN HEADSET JACKS CAUSED PRINTED CIRCUIT LANDS TO BURN OFF MAIN PRINTED CIRCUIT BOARD OFN GMA-340 UNIT RESULTING IN COMPLETE LOSS OF RADIO COMMUNICATIONS AND INTERCOM OPERATION. JACKS NOT PLACARDED BY MFG AS (HEADSET MICROPHONE ONLY), OR (NO HAND MIC). ALSO, NO WARNING IN POH. EVEN IF PLACARDS WERE INSTALLED, USING A STANDARD MICROPHONE IN A STANDARD AIRCRAFT JACK, SHOULD NOT CAUSE TOTAL LOSS OF AIRCRAFT COMMUNICATIONS.
